# SDR IPXA1166693

- Difficulty date: May 18, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Separated
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, MX INSP DISCOVERED RT ENG OTBD THRUST REVERSER SLEEVE PARTIAL SEPARATION FROM ACFT.  APPX 1 FT X 7 FT SECTION OF T/R SLEEVE MISSING.  DEBRIEF FROM FLT CREW NOTED LANDING SDF RW 35L.  TOWER AND CFR WAS NOTIFIED AND RWY INSP RECOVERED SEVERAL SMALL SECTIONS OF SAME. (OPEN)
